# SDR USAA2013020400031

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 4,631 hours, 1,563 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SLIDE 3L SHOWS/INDICATES ARMED WHEN THE ARM IS IN THE DISARM POSITION.  MAINTENANCE PERFORMED TSM TASK 52-22-00-810-801-A.  DOOR OPS CHECK GOOD.
